Journal of Symbolic Logic

Proving consistency of equational theories in bounded arithmetic

Arnold Beckmann

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 67, Issue 1 (2002), 279-296.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150044

Digital Object Identifier
doi:10.2178/jsl/1190150044

Mathematical Reviews number (MathSciNet)
MR1889551

Zentralblatt MATH identifier
1011.03043

Subjects
Primary: 03F30: First-order arithmetic and fragments

Citation

Beckmann, Arnold. Proving consistency of equational theories in bounded arithmetic. J. Symbolic Logic 67 (2002), no. 1, 279--296. doi:10.2178/jsl/1190150044. https://projecteuclid.org/euclid.jsl/1190150044


Export citation